PANGESIC FORTE 50mg Tablet 10s

 22.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 50mg
Drug Form : Tablet
Pack Size : 10s
Does this requires a prescription ?Yes

Orphenadrine:50mg + Paracetamol:450mg | Paracetamol

Alternate brands

  • No products
  • Manufactured / Marketed By : Panacea Product Form : TabletPack Size : 10sIngredients : Orphenadrine:50mg + Paracetamol:450mgGeneric Category : Paracetamol

    Reviews

    There are no reviews yet.

    Be the first to review “PANGESIC FORTE 50mg Tablet 10s”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver PANGESIC FORTE 50mg Tablet 10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Authentic

    Products listed on medicalstore.com.pk are 100% genuine and sourced from licensed pharmacies.

    Affordable

    We work hard to bring you unimaginable discounts without compromising on quality.

    Secure

    We uses SSL (standard security technology) to ensure data privacy of all our customers.

    We operate as a licensed pharmacy in Pakistan with License No. 2420

    Customer Service available Mon - Sat 10am - 6pm

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah